Realization theorems for semigroups with divisor theory.
Semigroup forum, Tome 44 (1992) no. 1, pp. 229-237
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
commutative semigroup, cancellation, free commutative semigroup, block semigroup, arithmetically closed subsemigroups, semigroup with divisor theory, multiplicative semigroup of a Dedekind domain
@article{SF_1992__44_1_135146,
author = {A. Geroldinger and F. Halter-Koch},
title = {Realization theorems for semigroups with divisor theory.},
journal = {Semigroup forum},
pages = {229--237},
year = {1992},
volume = {44},
number = {1},
zbl = {0751.20045},
url = {http://geodesic.mathdoc.fr/item/SF_1992__44_1_135146/}
}
A. Geroldinger; F. Halter-Koch. Realization theorems for semigroups with divisor theory.. Semigroup forum, Tome 44 (1992) no. 1, pp. 229-237. http://geodesic.mathdoc.fr/item/SF_1992__44_1_135146/